# SDR ABXA060271

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 87,163 hours, 28,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: 402
- Condition: Discharged
- Location: Emergency Light
- Part time: 850 hours, 575 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-D CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE.  SUSPECT EMERGENCY LIGHT SWITCH WAS ON OVERNIGHT WITH NO EXTERNAL POWER.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT RACK ASSEMBLY IAW DC8 AMM 33-50-01-2-0001.  OPS CHECKED GOOD.
